BibTeX record journals/em/Mazur92

download as .bib file

@article{DBLP:journals/em/Mazur92,
  author    = {Barry Mazur},
  title     = {The Topology of Rational Points},
  journal   = {Exp. Math.},
  volume    = {1},
  number    = {1},
  pages     = {35--45},
  year      = {1992},
  url       = {https://doi.org/10.1080/10586458.1992.10504244},
  doi       = {10.1080/10586458.1992.10504244},
  timestamp = {Thu, 09 Jul 2020 22:57:21 +0200},
  biburl    = {https://dblp.org/rec/journals/em/Mazur92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics